# SDR UALA2010100103641

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 54,265 hours, 19,964 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS CORROSION ON STR 40R BETWEEN FR 58 & 59.  MAJOR REPAIR. REMOVED CORRODED SECTION OF STRINGER AND REPLACED WITH SPLICED SECTION.
